# SDR SWIA20240926

- Difficulty date: September 26, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 11/6/2024)    REMOVED CRACKED OUTBD "A" BRACKET STANDOFF, AND WET-INSTALLED 1 EA NEW OUTBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON L/H LOWER TRANSCOWL REF MHIRJ GREO #670-54-21-971 REV (-B) 2023-11-28 STEPS 1-3. COMPLIED WITH MAJOR REPAIR FORM M-337 AND SKY CARD #51-900-1002-SKY.
